Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Pain in the abdomen, burning while eating, weight gain and delayed periods. Reason?

i am girl of 19 and around one and half year before i had a severe pain in my abdomen and i used to feel burn on it whenever i used to take any food or water.later discovered that i was suffering from abdominal tb due to which i missed my period timings too for around 13 months.its now around 18 months i hav been taking my doz . i just am scared that will this tb return again??how can i fully prevent this and what exactly do i have to do to gain my weights back as am very low weighted now at 47kg.
Asked On : Fri, 4 Jan 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM,
After going through your history you have suffered abdominal TB and took complete treatment with Physician. If your TB was cured and you took complete treatment regularly. Please do not worry it will not come back if you maintain good health and immunity.
Your burning pain could be unrelated to TB and may be due to Acid Peptic disorder so please check with your Physician and can be easily treated with antacids and PPI.
To gain weight please take high calories in diet and good protein diet and regular exercises and if your Physician advises take vitamin and anabolic drugs.
I am sure you will gain weight .
Take care.
Good Luck.
Answered: Fri, 4 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor